# SDR ASOA2013111509408

- Difficulty date: October 23, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST LBL 18,  HAS A CRACK INDICATION AT AFT FLANGE RADIUS APPROX .2 INCHES IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  REMOVED VERT POST ASSY IAW SRM 51-42-06.  INSTALLED SERVICEABLE POST ASSY IAW SRM 51-42-06, REO 601R-53-41-889.
